Effects Of Mixing Retinoid Cream With Clindamycin?
I want to ask if Theraskin night cream is mixed with the drug clindamycin, is it okay to be applied to acne?
Good evening, thanks for asking at HealthReplies.com. The cream you mentioned contains retinoids as one of the ingredients. Retinoids are a group of drugs related to vitamin A, and are an important nutrient for eye health, growth, immunity, and skin beauty in the form of overcoming acne, wrinkles, maintaining skin elasticity, and lightening dark spots.
Regarding your question, it is not allowed for several reasons. First, there is not much information about the other ingredients in the cream. There are no studies that have looked at the impact of mixing other ingredients into the cream and using it.
Second, clindamycin is an antibiotic. And although antibiotics can be one way of dealing with acne, which is acne caused by bacteria, you can't just buy antibiotics without a doctor's prescription, and if you get a prescription from a doctor you shouldn't increase or decrease the dose without your doctor's knowledge. This is due to the potential for bacteria to become resistant to antibiotics, and could be more difficult to treat in the future.
So back again, we really don't recommend you to do that. Even if there is a cream that contains retinoids and clindamycin, it must be a cream that was designed by the company where it was produced, not by you making it yourself. Because they must have done their own research on the right mix, as well as the potential side effects. Therefore, if you have certain skin problems, you should consult directly with a dermatologist or at a beauty clinic, to avoid misunderstanding. So, hopefully it answers your question.